Estrogen and discharge

Common Questions and Answers about Estrogen and discharge

cenestin

I have an appointment next week because of a dark discharge from my nipples when pressure is applied to my breast...my sister is upset and thinks I should be worried, should I?
It could be due to your elevated estrogen levels.. Did you take injectable fertility meds? They will increase your estrogen levels. Good luck with your ivf.. I hope you get your BFP!!
It is called leukorrhea. During pregnancy, it is there because of increased estrogen and increased blood flow to the area.
I think if my discharge came back, that would be my vagina getting back to normal and I wouldn't feel so dry down there. Does estrogen play a role in discharge? Does it play a role in this at all? This may sound silly, but I used to masturbate all the time, and since I had all these issues I stopped, and only do it once in a while...does masturbating play a role in discharge, hormones or anything like this?
Causes of post menopausal bleeding could be ovarian cyst fibroids and endometriosis, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone, thyroid hormone imbalance and diabetes. Your doctor may consider tests like blood sugar levels, thyroid function test, prolactin, follicle-stimulating hormone (FSA), estrogen, and testosterone. Imaging studies, such as ultrasound, X-ray, and CT scan or MRI brain may also be recommended in certain individuals.
So this never happen i went.to.the bathroom to go pee and all discharge can out it was crazy cause it hasn't happen before so i was scared about what it was cause i get my annual and i get check up every six months, so what could it be has anyone else experience this?
It can occur estrogen imbalance,vaginal infections or STD’s.I would suggest you to consult a gynecologist and get a pelvic examination and swab culture done to confirm the diagnosis if the symptoms persist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
I would suggest you to consult a gynecologist and get a pelvic examination and swab culture done to confirm the diagnosis.Treatment depends on the confirmation of diagnosis. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
yes, its normal... i'm having the same. some of it seems odd too, just a few times, after going to the bathroom (and i'm sorry if it sounds gross, but i want to explain)... in the toilet, it looks like someone squirted like 1/2 a teaspoon to a teaspoon of white elmers glue... something i never had with 1st pregnancy, and was worried it was my mucus plug having fallen out.
I'm only 5 weeks and I have thick white discharge is this normal?
it tends to be small immediately after periods than gets thicker after 1 2 weeks of period. and slowly discharge tends to be less at the time of periods. and recently i had two sores on my vagina one disappeared and one still there cant see but can feel when touched. is this abnormal too?? too add on this i always have lower abdominal pain after 12 weeks of my period and in that time i have n discharges at all... my usg reveals normal finding ..
we have been trying and i have noticed that even though the home test is negative my symptoms are on the dot. plus the discharge happens through out the day and night and i don't know why.
I think a lot depends on how much estrogen cream you are using. Too much, and it could affect the estrogen levels in your blood and give you the HRT effect. If you are using very little, then your menopause symptoms are pretty much over. Do you get breast tenderness? If so, you are using too much! As far as dryness, I would use a non-hormonal treatment such as Replens which you can find in Wal-Mart or the drugstores. That's what my doctor recommends.
If I were you, I'd call my OBGYN to discuss this. And what Tina was saying about Estrogen increasing over pregnany... I have read that too. Some woman have to take estrogen (ie. estrace) through the beginning of pregnacy depending on their hormonal balance. Let us know if it's a BFP! I hope so!
yesterday and she said I have no vaginitis but my skin is thinnning and is bleeding. She said this is being caused by menopause and prescribed vaginal estrogen. I am an otherwise healthy 42 year old and my mother went thru menopause either at 42 or 44, she can't remember but she did say she was young. My periods are regular and I am just so confused about this cream. If this is hormone replacement therapy I don't want it.
I have more discharge then normal and its making me real irritated what can I do to help
Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and cervical dysplasia. Your doctor may consider tests like pregnancy tests, blood sugar levels, thyroid function test, prolactin, follicle-stimulating hormone (FSA), estrogen, and testosterone. Imaging studies, such as ultrasound, X-ray, and CT scan may also be recommended in certain individuals.
Not heavy but a bright red... now this last month ive been getting blood and brown discharge with a foul odor and it has really been bring me down. From having to change pads every chance i see a restroom. Please help! Im scared it might be an std or worse.....
I had switched to a birth control called the nuvaring which i dont recommend by the way, and all of the sudden i start feeling nauseaous after eating, so i finally get back on Yaz, I still feel nauseaous after eating and now i have a discharge that looks like a yeast infection but i have no other symptoms of a yeast infection. I am really confused. Please help!!
like today i had off from work, and didnt do alot of walking around and the rash, itch and slight discharge disappeared lol i think its some kind of heat rash i have no idea.
Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and cervical dysplasia. Your doctor may consider tests like blood sugar levels, thyroid function test, prolactin, follicle-stimulating hormone (FSA), estrogen, and testosterone. Imaging studies, such as ultrasound, X-ray, and CT scan may also be recommended in certain individuals.
I have done 5 IVF cycles (#4 was chemical, in the wait for #5) and here is what I have experienced during the wait while being on progesterone although I don't think they are all from the progesterone - bloating-yes, but due to stimulation and retrieval - constipation-felt like it after retrieval, but I think it was from the bloating - discharge-yes, had differed each time-last two cycles I have done prog suppositories and I swear those leak all day - tender breasts (not real sore)-yep...
im 25, since i gave birth to my second child 14 months ago, ive been experiences a clear, thick and sticky discharge from my vagina. its been coming out alot at a time, and excessive amount. very weird... please tell me how i can either stop it or minimize the amount.
Ive had lots of discharge. Its always a lot of white and clear discharge but sometimes there's light green discharge that looks like boogers. I haven't had sex for a almost two months but ive had it before that. What could this be? Im scared to go to the doctor?
your body is producing more estrogen and there is more blood flow going to your uterus so this makes our uterus make this white discharge.
If you have this mid cycle then it could be normal vaginal discharge resulting from the effects of estrogen. If you have itching/burning with white discharge, it may be a yeast infection. If you have a gray, watery discharge with fishy odor, it may be bacterial vaginosis. To find out what you have, I suggest seeing a gynecologist for examination. The will do a wet mount and see if there is any organism under the microscope and they can also test you for any STDs like gonorrhea and chlamydia.
She gave me some medicine for it and I finished it and now I have this whit discharge again. its thin, white, and slimmie. what I'm asking is, could this be BV again even though i just got treated for it??? And if it is why do I keep getting BV. I have no knew sex partners and I have not had sex in about three weeks. Can any help me??? thank you.
I am doing the shots of progesteroneand vivelle patches for estrogen and as my doctor said that discharge is normal. At first I thought that it was the eggs falling out but thats just me thinking crazy. I also have cramps and breast tendersness and my doctor is happy about that she said that is a good sign. I alleviate it by going to accupuncture, have you tried that?
6 weeks after the surgery the blood discharge from the nipple was not stopping so I pursued that issue. Mammagram and ultrasound only noted pronouced ducts. A sample of the fluid was sent out for cytology only to come back with abnormal atypical cells. Surgeon scheduled a needle biopsy with ultrasound. Only to find that he could not biopsy any specific site. Yesterday, I went in for a ductogram with excisional biopsy. Only to come home with a large portion of my breast gone.
MedHelp Health Answers